# SDR FDEA201901170163

- Difficulty date: January 17, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,230 hours, 23,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  939  52-10  6607  17JAN19  VIE  OPEN  U  LOGPAGES:3019080  ENTRY DOOR 1L WOULD NOT FULLY OPEN  MEL  17JAN19 20:56  VIE U  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 20JAN19  "MEL 52-11-01-A:  L1  DOOR  -  INOP  C/7171035 L1 FACTED IN WRI 52-10 6610.
